# SDR IPXA2021032767342

- Difficulty date: March 2, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA756827
- Condition: Cracked
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONGERON 15R TEE ANGLE IS CRACKED BETWEEN STA 1321 AND STA 1341.REMOVED AND REPLACED CRACKED MAIN CABIN LONGERON 15R TEE ANGLE BETWEEN STA 1321 AND STA 1341 IAW SRM 51-33-01. (MINOR)
